Academic Journals Database
Disseminating quality controlled scientific knowledge

一类混合变分不等式的次梯度法 Subgradient Algorithm for a Form of Mixed Variational Inequalities

ADD TO MY LIST
 
Author(s): 郑超 | 殷洪友 | 王园萍

Journal: Operations Research and Fuzziology
ISSN 2163-1476

Volume: 03;
Issue: 01;
Start page: 1;
Date: 2013;
Original page

Keywords: 混合变分不等式 | 非光滑 | 最优性条件 | 次梯度法 | Mixed Variational Inequalities | Nonsmooth | Optimal Condition | Subgradient

ABSTRACT
本文研究了一类混合变分不等式问题.在扰动泛函非光滑的情况下,给出了这类混合变分不等式的最优性条件,设计了次梯度算法,并证明了该算法的收敛性。This paper studies a form of mixed variational inequalities problem. When disturbance function is nonsmooth, the optimal condition of these mixed variational inequalities is proposed. Then subgradient is of-fered and its convergence is proved.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona